| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
01/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The device was explanted due to a head trauma.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The active electrode also showed some additional damage to the electrode wires, as being caused by minute device mobility.An accident or impact might have weakened the fixation of the implant, consequently leading to electrode mobility.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The parent reported a hearing decline with the right ci after the user experience a head impact.The user was re-implanted.